# SDR DALA2022060603914

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 CRACK INDICATION FOUND AT HOLE 6 LOCATED AT FRAME 35 AND STRINGER 30 LH SIDE. CORRECTIVE ACTION: COMPLIED WITH ER/A 598984-14AD REV. ORIGINAL. OK FOR SERVICE. (2265230)
